Further improvement of an extension of Hölder–type inequality

Authors
Jakšetić J.1 , Pečarić J. 2 , Kalamir K.S.3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1161-1175
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Faculty of Food Technology and Biotechnology|University of Zagreb
  • 2 RUDN University
  • 3 Faculty of Textile Technology|University of Zagreb
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70557/